I was wondering if anyone has any experience with Wellbutrin for GAD? I was put on it early November, but when I got up to 150 mgs. I had severe diarrhea. This also happened years ago when I tried Zoloft. When I took Zoloft I was fine until I had been on it for about a month. I then stayed on it for another month or more hoping that this side effect would go away eventually, but it didn't. I didn't think I would have the same side effect with Wellbutrin since it isn't an ssri, but here I am again. Does anyone know if there is an average time for side effects to go away? I am trying to gauge whether or not to give it more time. It's interesting because after she prescribed Wellbutrin for me, I didn't see really anything where people even used this drug for GAD. I see mostly other ssri's and Effexor, etc. but not Wellbutrin. I used to use Buspar for many years but then when I went through a very stressful family situation a year ago, it seemed to stop working. As I look back, I think that probably the Buspar just wasn't a strong enough medication for the amount of stress I was under. My stress level isn't as extreme now, but I still have the daily tight muscles, especially the tightness in my stomach, along with the general feeling of anxiety. Clonazapam works great but I can't take it all the time or I just end up needing more and more to get the same effect, so I only take it when I really need it, which is about 3 or 4 times a week. I don't have a follow up appt with my GP until early January as she is out (and I don't care for the other practitioners in that practice), so I am kind of on my own till I see her. I would be interested in hearing what other medications work for others on this forum.